# SDR TIM2002F00016

- Difficulty date: September 24, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Engine: Pwa PT6A11
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 9041104
- Condition: Cracked
- Location: Rt Wng
- Part time: 32,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RIGHT WING ATTACH FITTING.  (BATH TUB FITTING)  LOCATION CENTER SECTION UPPER FORWARD ATTACH FITTING.  RECURRING INSPECTION INTERVAL (STANDARD SPAR WITH STAP) 500 HOURS OR 1 YEARS WHICHEVER OCCURS FIRST. (CONTROL NUMBER 005)
